Authors: Hart, Bradd
Sokolović, Željko
Tanović, Predrag 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A note on a-prime models
Journal: Journal of Symbolic Logic
Volume: 64
Issue: 4
First page: 1557
Last page: 1562
Issue Date: 1-Jan-1999
Rank: M22
ISSN: 0022-4812
DOI: 10.2307/2586796
Abstract: 
We answer a question of Cassidy and Kolchin about the universality of the constrained closure of a differential Held by working in a larger category of models.
Publisher: Cambridge University Press

Show full item record

Page view(s)

15
checked on Sep 14, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.